| Model Number |
0684-00-0295-05 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Due to characterization limit e1 event site name: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(6).
Event or Problem Description
It was reported that the mega 40cc had inflation issue.After balloon insertion, the anterior membrane of the balloon cannot expand.No harm or injury to the patient was reported.
Additional Manufacturer Narrative
Due to characterization limit e1: event site telephone: (b)(6).Updated field: b4, d9, e1 (initial reporter), g3, g6, h2, h3, h6(type of investigation, investigation findings, investigation conclusions), h11 corrected field: d10.After balloon insertion, the anterior membrane of the balloon cannot expand.No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.
Event or Problem Description
N/a.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h6 (health effect ¿ clinical code), h11.Corrected field - d1 (brand name), d4 (catalog, version or model, udi).